# SDR USAA129810C

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 848.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED ABOVE THE RBL 70.5 CHORD ANGLE, BS 848.95 WL 196.  EMANATING FROM THE FLOOR BEAM ATTACH ANGLE, LOWER FASTENER.  INSTALLED FUSELAGE SKIN REPAIR RIGHT BS 848.95.  MATERIAL USED 15-5PH HT 180-200 KSI 12 INCHES BY 31 INCHES.  ACCOMPLISHED IAW BOEING TELEX MIA-98-0005 TR.  8110-3 ISSUED DEC 8, 1998.  (X)
